Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 22, 2014, 04:35:52 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631474
  • Total Topics: 47800
  • Online Today: 279
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: I have a question about old regimen  (Read 1542 times)

0 Members and 1 Guest are viewing this topic.

Offline Gaguy2know

  • Member
  • Posts: 22
I have a question about old regimen
« on: September 21, 2007, 11:01:25 PM »
I was on Atripla and now put back on old regimen,  Reyataz 300mg, norvir 100mg, Videx EC 250mg, and Truvada (not sure about the typical dosage). a day ago.  I am still having dreams when i sleep tho not as vivid.  how long does it take for the atripla to get out of my system and my chemical makeup in the brain to return to its previous state.  these dreams wake me up alot.  and now i am back dealing with the old regimens side effects of gas and diarrhea tho not that bad if i eat correctly .  does anyone have a ssuggestion on how to manage those symptoms as well?
Veni Vidi Vici
Carpe Diem

Offline Matty the Damned

  • Member
  • Posts: 12,198
  • Ninja Please
Re: I have a question about old regimen
« Reply #1 on: September 21, 2007, 11:09:19 PM »
Hey Guy,

As I understand it it can take a couple of days for the sustiva to clear from your system. I found when I stopped sustiva back in 2004 the vivid dreams took a few weeks to subside, but your mileage may vary. If you're having sleep problems you might need to ask your mental health people to adjust the dosage of one of your anti-psychotics as these can have sedating effects. A small increase might help you sleep.

Naturally don't change your dose unless your doctor or nurse says to.

As for the tummy troubles, well you've got the right idea by addressing diet issues first up. If the diarrhoea doesn't subside you could try imodium.

Regards,

MtD


Offline SouthSam7

  • Member
  • Posts: 428
Re: I have a question about old regimen
« Reply #2 on: September 22, 2007, 05:48:10 AM »
Yeah Imodium every day (half-dose) and Phazyme worked great for me.  Then when I was put on a statin (Crestor) for high cholesterol, I didn't need the Imodium anymore, if you know what I mean.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.